Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44377
Title: An algorithm for constructing a pseudo-Jacobi matrix from given spectral data
Authors: Bebiano, Natália 
Furtado, Susana 
da Providência, João 
Issue Date: Mar-2013
Publisher: Wiley online library
Serial title, monograph or event: Numerical Linear Algebra with Applications
Volume: 20
Issue: 2
URI: http://hdl.handle.net/10316/44377
ISSN: 10705325
DOI: 10.1002/nla.1855
Rights: closedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
indef-20-02-12.pdf158.08 kBAdobe PDF    Request a copy
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

3
checked on Nov 7, 2019

Page view(s)

53
checked on Jan 14, 2020

Download(s)

50
checked on Jan 14, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.